# SDR CALA0200593

- Difficulty date: December 18, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 18,649 hours, 2,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 172
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 172, STRINGER 34L. REPAIRED IAW ECRA 5330-03187. A DIP WAS ISSUED TO PERFORM AN EXTERNAL VISUAL INSPECTION OF THE REPAIR AREA EVERY 2,000 FLIGHT CYCLES AND TO HAVE AIRCRAFT PLANNING NOTIFY STRUCTURES ENGINEERING 30-60 DAYS PRIOR TO DEC. 12, 2003.
